Change search
ReferencesLink to record
Permanent link

Direct link
A Carlson type inequality with blocks and interpolation
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1993 (English)In: Studia Mathematica, ISSN 0039-3223, E-ISSN 1730-6337, Vol. 104, no 2, 161-180 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 104, no 2, 161-180 p.
Research subject
URN: urn:nbn:se:ltu:diva-13193Local ID: c62cac60-ac71-11db-aeba-000ea68e967bOAI: diva2:986145
Godkänd; 1993; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(858 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 858 kBChecksum SHA-512
Type fulltextMimetype application/pdf
fulltext(194 kB)1 downloads
File information
File name FULLTEXT02.pdfFile size 194 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Kruglyak, NatanMaligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link